MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GLENOID BASEPLATE - Ø27X25

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GLENOID BASEPLATE - Ø27X25
Model Number 04.01.0155
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Post-operative cts show that the baseplate slopes downwards (there may be a fracture of the glenoid but that was not noticeable per-operative), differently from the planning.However, no issue occurred during the surgery regarding nextar technology or the planning.The patient is doing quite well.The surgeon is not planning any revision.
 
Additional Manufacturer Narrative
Batch review performed on 14 nov 2024: lot 2344016: (b)(4) items manufactured and released on 02-apr-2024.Expiration date: 2029-mar-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Logfile analysis: the analysis of the provided log files did not highlight any issue regarding nextar workflow.Registration was completed successfully and achieved positioning was saved during the reaming step.Saved values of the reaming report: sup.Inclination: 3° retroversion: -3° depth: 0mm these values are very similar to the planed ones.It is not possible to hypothesize the root cause of the reported behavior.My solution planning analysis our analysis of the my shoulder process for this case found no deviations from the standard procedures.Each step has been performed correctly.No root cause can be identified.
 
Additional Manufacturer Narrative
Follow-up generated by the receipt of the ct scans on (b)(6) 2025.Mysolution planning analysis: our analysis of the myshoulder process for this case found no deviations from the standard procedures.Each step has been performed correctly.No root cause can be identified.Post-operative ct has been compared with the planning: it is noticeable that the preoperative indication was not met, especially regarding the retroversion of the implant.It is not possible to define the root cause of the malpositioning.Conclusions: the overall investigation did not reveal any anomalies related to the planning or nextar technology.The event could be related to anomalous factors unrelated to the device or the technology used intra-operatively, but the information received is not sufficient to determine a certain root cause.
 
Event or Problem Description
Surgery was performed on (b)(6) 2024.Post-operative cts (taken on (b)(6)2024) show that the baseplate slopes downwards (there may be a fracture of the glenoid but that was not noticeable per-operative), differently from the planning.However, no issue occurred during the surgery regarding nextar technology or the planning.The patient is doing quite well.The surgeon is not planning any revision.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE - Ø27X25
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20832757
Report Number3005180920-2024-01000
Device Sequence Number14418741
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0155
Device Lot Number2344016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown